FET/IVF : Estrace question

posted 2 years ago in TTC
Post # 2
Member
2420 posts
Buzzing bee
  • Wedding: April 2014

niki1983 :  A lot of discharge is normal. When your estrogen increases it will also increase the amount of EWCM you produce, so it’s possible that your body will just take some time to adjust to this. As long as it isn’t coming out in chunks/parts of the pill you should be fine. I found it easier to wake up early, insert it and go back to bed for an hour so I knew it was fully absorbed. Also, same at night (put in right before you go to bed).

Post # 3
Member
1601 posts
Bumble bee

I found I had the most amount of blue discharge after waking up in the morning. During the day it wasn’t too bad. I wore a pad for most of the day but also at night so I didn’t stain my sheets. I agree if you have extra time to lay down in the morning to let it absorb, that helps. Wishing you a great procedure later this month! 🙂

Leave a comment


Find Amazing Vendors